# SDR TWAA9804106

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609TW
- Make and model: Boeing 767231
- Aircraft serial: 22572
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, IN C-1 CARGO COMPT FS 434 STRINGER 38L, FOUND STRINGER SPLICE WITH HEAVY CORROSION.  REMOVED CORROSION PER SRM 51-10-00.  INSTALLED NEW STRINGER SPLICE PER SRM 53-30-03.  (M)
